Mohbad experienced nausea and developed goosebumps shortly after receiving three injections – CP reported

Date:

The Lagos State Commissioner of Police, CP Idowu Owohunwa, revealed that the late singer known as Ilerioluwa Aloba, also known as Mohbad, experienced vomiting and developed goosebumps after receiving three injections from a nurse named Feyisayo Ogedemgbe on September 12, 2023.

CP Owohunwa made this disclosure during a press briefing held at the state Command headquarters in Ikeja, Lagos.

During the briefing, CP Owohunwa provided preliminary findings from the police investigation into the circumstances surrounding Mohbad’s tragic death.

He stated that a total of 26 witnesses, including Mohbad’s family members, wife, manager, and others, have been interviewed as part of the investigation.

The CP further clarified that Mohbad was already deceased when he arrived at the hospital on September 12, and doctors on duty certified his death.

The nurse, Feyisayo Ogedemgbe, had been invited by Mohbad’s friend, Ayobami Sodiq, also known as Spending, to administer three injections at the singer’s residence.

It is believed that these injections triggered a series of adverse reactions, including vomiting and goosebumps, which ultimately led to Mohbad’s tragic demise.

LEAVE A REPLY

Please enter your comment!
Please enter your name here

Share post:

Subscribe

spot_imgspot_img

Popular

More like this
Related

Burna Boy Makes History, Presents Sócrates Award to Bukayo Saka at 2026 Ballon d’Or

Another proud moment for African music on the global...

ADEKEMI OLADIPO TO UNDERTAKE BIZ-A-THON GUINNESS WORLD RECORDS ATTEMPT IN NOVEMBER

Over 200 businesses are set to benefit from grants...

TFAA at 20: Nominees Revealed Across 26 Categories Celebrating Young African Excellence

The Future Awards Africa Unveils Nominees for 20th Edition TFAA:...